Panadol Extra Soluble Tablets include paracetamol, a pain reliever that helps to reduce temperature when you have a fever, and caffeine to further amplify the pain relieving effect of paracetamol.
Panadol Extra Soluble Tablets is a soluble, mild analgesic (painkiller) and antipyretic (reduces fever), formulated for the treatment of the most painful and febrile conditions. These include a migraine, backache, toothache, colds & influenza, sore throat, rheumatic pain and period pain.Panadol Extra Soluble Tablets can be taken by adults and children over the age of twelve years to relieve pain. Panadol Extra may also be of some use to those with arthritic pain (inflammation of the joints) however arthritis pain can last for a long time and may require regular treatment. With this in mind, you should always seek medical consultation about the best way to use paracetamol containing medicines for the treatment of arthritic pain.
Adults and children 12 years & over: Take 2 tablets dissolved in a full tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
: Paracetamol 500 mg. Caffeine 65 mg. Also contains: Sodium content 427mg. Sorbitol (E 420).
Suitable For adults, the elderly and children aged 12 years & over.
Do not exceed the stated dose. Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation. Pregnant or breastfeeding women should seek medical consultation before using this medicine. Keep out of the reach and sight of young children.